# SDR DL757090096

- Difficulty date: January 7, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 620 S16L MULTIPLE DENTS.  PERFORMED REPAIR PER SRM 53-00-01 FIG 201.  REPAIR 3 AND 53-30-01 FIG 1 PG 4 ON SAA N/R CARD 8206722 DURING HMV 2.
